0
Articles |

Angioedema Following the Intravenous Administration of Metoprolol FREE TO VIEW

Raffi K. Krikorian; Annette Quick; Alexander Tal
Author and Funding Information

Affiliations: From the Department of Medicine, St. Luke's Hospital, Kansas City, Mo.,  From UMKC/Truman Medical Center, Kansas City, Mo.

Affiliations: From the Department of Medicine, St. Luke's Hospital, Kansas City, Mo.,  From UMKC/Truman Medical Center, Kansas City, Mo.


1994, by the American College of Chest Physicians


Chest. 1994;106(6):1922-1923. doi:10.1378/chest.106.6.1922
Text Size: A A A
Published online

Abstract

A 72-year-old woman was admitted to the hospital with "flash" pulmonary edema, preceded by chest pain, requiring intubation. Her medical history included coronary artery disease with previous myocardial infarctions, hypertension, and diabetes mellitus. A history of angioedema secondary to lisinopril therapy was elicited. Current medications did not include angiotensinconverting enzyme inhibitors or beta-blockers. She had no previous beta-blocking drug exposure. During the first day of hospitalization (while intubated), intravenous metoprolol was given, resulting in severe angioedema. The angioedema resolved after therapy with intravenous steroids and diphenhydramine hydrochloride.


Figures

Tables

References

NOTE:
Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543